# SDR AALA202209018574

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 74,541 hours, 34,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVER WING EXIT SIGN BULB BURNED OUT. REPLACED RIGHT HAND OVER WING EXIT LIGHT ASSEMBLY PER  AMM 33-51-15. ACCOMPLISHED A SATISFACTORY BITE TEST PER AMM 33-51-00..
